# SDR AALA2018071329012

- Difficulty date: July 11, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 57,531 hours, 21,608 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

DURNING CLIMB OUT. THE L1 DOORSLIDE INDICATION FOR DISARMED ILLUMINATED.  FLIGHT ATTENDANTS RESET THE ARMING LEVER, SHOWED ARMED THEN DISARMED LATER IN FLIGHT, CABIN PSI NORMAL. CLEANED DEBRIS FROM GIRT BAR  IAW 52-10-00. HANDLE OPERATED NORMAL.
